American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] H. N. Mhaskar and E. B. Saff. Weighted polynomials on finite and infinite intervals: a unified approach. Bull. Amer. Math. Soc. 11 (1984) 351-354. MR 752796.
Abstract, references, and article information   
View Article: PDF

[2] S. W. Ellacott. A note on a problem of Saff and Varga concerning the degree of complex rational approximation to real valued functions. Bull. Amer. Math. Soc. 6 (1982) 218-220. MR 640950.
Abstract, references, and article information   
View Article: PDF

[3] J. Tzimbalario. Derivatives of polynomials of best approximation. Bull. Amer. Math. Soc. 83 (1977) 1311-1312. MR 0447904.
Abstract, references, and article information   
View Article: PDF

[4] M. v. Golitschek. Linear approximation by exponential sums on finite intervals. Bull. Amer. Math. Soc. 81 (1975) 443-445. MR 0404938.
Abstract, references, and article information   
View Article: PDF

[5] Wolfgang Dahmen and Ernst Gorlich. A conjecture of M. Golomb on optimal and nearly-optimal linear approximation. Bull. Amer. Math. Soc. 80 (1974) 1199-1202. MR 0355447.
Abstract, references, and article information   
View Article: PDF

[6] M. Z. Nashed and Grace Wahba. Regularization and approximation of linear operator equations in reproducing kernel spaces. Bull. Amer. Math. Soc. 80 (1974) 1213-1218. MR 0365192.
Abstract, references, and article information   
View Article: PDF

[7] Eli Passow and Louis Raymon. Restricted approximation and interpolation. Bull. Amer. Math. Soc. 80 (1974) 750-753. MR 0342907.
Abstract, references, and article information   
View Article: PDF

[8] Gilbert Strang. Piecewise polynomials and the finite element method. Bull. Amer. Math. Soc. 79 (1973) 1128-1137. MR 0327060.
Abstract, references, and article information   
View Article: PDF

[9] P. Erdös and A. R. Reddy. Rational approximation to certain entire functions in $\left[ {0, + \infty } \right)$. Bull. Amer. Math. Soc. 79 (1973) 992-993. MR 0338626.
Abstract, references, and article information   
View Article: PDF

[10] G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga. Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $\left[ {0,\, + \infty } \right)$. Bull. Amer. Math. Soc. 77 (1971) 460-461. MR 0273030.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1